zbMATH — the first resource for mathematics

The Gaussian free field and SLE\(_{4}\) on doubly connected domains. (English) Zbl 1193.82027
Summary: The level lines of the Gaussian free field are known to be related to SLE\(_{4}\). It is shown how this relation allows to define chordal SLE\(_{4}\) processes on doubly connected domains, describing traces that are anchored on one of the two boundary components. The precise nature of the processes depends on the conformally invariant boundary conditions imposed on the second boundary component. Extensions of Schramm’s formula to doubly connected domains are given for the standard Dirichlet and Neumann conditions and a relation to first-exit problems for Brownian bridges is established. For the free field compactified at the self-dual radius, the extended symmetry leads to a class of conformally invariant boundary conditions parametrised by elements of SU\((2)\). It is shown how to extend SLE\(_{4}\) to this setting. This allows for a derivation of new passage probabilities à la Schramm that interpolate continuously from Dirichlet to Neumann conditions.

82C24 Interface problems; diffusion-limited aggregation in time-dependent statistical mechanics
60J67 Stochastic (Schramm-)Loewner evolution (SLE)
60J65 Brownian motion
81T40 Two-dimensional field theories, conformal field theories, etc. in quantum mechanics
Full Text: DOI arXiv
[1] Abramowitz, M., Stegun, I.: Handbook of Mathematical Functions. Dover, New York (1970) · Zbl 0171.38503
[2] Bauer, M., Bernard, D.: SLE {\(\kappa\)} growth processes and conformal field theories. Phys. Lett. B 543, 135–138 (2002) · Zbl 0997.60119
[3] Bauer, M., Bernard, D.: Conformal Field Theories of Stochastic Loewner Evolutions. Commun. Math. Phys. 239, 493–521 (2003) · Zbl 1046.81091
[4] Bauer, M., Bernard, D.: SLE, CFT and zig-zag probabilities. In: Conformal Invariance and Random Spatial Processes. NATO Advanced Study Institute (2003)
[5] Bauer, M., Bernard, D.: CFTs of SLEs: the radial case. Phys. Lett. B 583, 324–330 (2004) · Zbl 1246.81313
[6] Bauer, M., Bernard, D.: 2D growth processes: SLE and Loewner chains. Phys. Rep. 432, 115–221 (2006)
[7] Bauer, M., Bernard, D., Houdayer, J.: Dipolar stochastic Loewner evolutions. J. Stat. Mech. 2005, P03001 (2005)
[8] Bauer, M., Bernard, D., Kennedy, T.: Conditioning Schramm-Loewner evolutions and loop erased random walks. J. Math. Phys. 50, 043301 (2009) · Zbl 1214.60040
[9] Bauer, M., Bernard, D., Kytölä, K.: Multiple Schramm-Loewner evolutions and statistical mechanics martingales. J. Stat. Phys. 120, 1125–1163 (2005) · Zbl 1094.82016
[10] Bauer, R.O., Friedrich, R.M.: On radial stochastic Loewner evolution in multiply connected domains. J. Funct. Anal. 237, 565–588 (2006) · Zbl 1098.60086
[11] Bauer, R.O., Friedrich, R.M.: On Chordal and Bilateral SLE in multiply connected domains. Math. Z. 258, 241–265 (2008) · Zbl 1130.30006
[12] Øksendal, B.: Stochastic Differential Equations. Springer, Berlin (2007) · Zbl 1118.60052
[13] Bettelheim, E., Gruzberg, I.A., Ludwig, A.W.W., Wiegmann, P.: Stochastic Loewner evolution for conformal field theories with Lie group symmetries. Phys. Rev. Lett. 95, 251601 (2005)
[14] Callan, C.G., Klebanov, I.R.: Exact c=1 boundary conformal field theories. Phys. Rev. Lett. 72, 1968–1971 (1994) · Zbl 0973.81531
[15] Callan, C.G., Klebanov, I.R., Ludwig, A.W.W., Maldacena, J.M.: Exact solution of a boundary conformal field theory. Nucl. Phys. B 422, 417–448 (1994) · Zbl 0990.81693
[16] Cardy, J.: SLE({\(\kappa\)},{\(\rho\)}) and conformal field theory. arXiv:math-ph/0412033
[17] Cardy, J.: SLE for theoretical physicists. Ann. Phys. 318, 81–115 (2005) · Zbl 1073.81068
[18] Doob, J.L.: Classical Potential Theory and Its Probabilistic Counterpart. Springer, New York (1984) · Zbl 0549.31001
[19] Francesco, P.D., Mathieu, P., Sénéchal, D.: Conformal Field Theory. Springer, Berlin (1997) · Zbl 0869.53052
[20] Gaberdiel, M.R., Recknagel, A.: Conformal boundary states for free bosons and fermions. J. High Energy Phys. 11, 16 (2001)
[21] Gaberdiel, M.R., Recknagel, A., Watts, G.M.T.: The conformal boundary states for SU(2) at level 1. Nucl. Phys. B 626, 344–362 (2002) · Zbl 0985.81059
[22] Hagendorf, C.: A generalization of Schramm’s formula for SLE(2). J. Stat. Mech. P02033 (2009)
[23] Hagendorf, C.: Evolutions de Schramm-Loewner et théories conformes; deux exemples de systèmes désordonnés de basse dimension. Ph.D. thesis, Université Pierre et Marie Curie Paris VI (2009)
[24] Komatu, Y.: Über einen Satz von Herrn Löwner. Proc. Imp. Acad. Tokyo 16, 512–514 (1940) · Zbl 0024.42203
[25] Komatu, Y.: On conformal slit mapping of multiply-connected domains. Proc. Jpn. Acad. 26, 26–31 (1950) · Zbl 0041.20405
[26] Lawler, G.F.: Conformally Invariant Processes in the Plane. Am. Math. Soc., Providence (2005) · Zbl 1074.60002
[27] Lawler, G.F., Schramm, O., Werner, W.: Conformal invariance of planar loop-erased random walks and uniform spanning trees. Ann. Probab. 32, 939–995 (2004) · Zbl 1126.82011
[28] Lawler, G.F., Schramm, O., Werner, W.: On the scaling limit of planar self-avoiding walk. In: Fractal Geometry and Applications: A Jubilee of Benoit Mandelbrot, Part 2. Proc. Sympos. Pure Math., vol. 72, pp. 339–364. Am. Math. Soc., Providence (2004) · Zbl 1069.60089
[29] Nehari, Z.: Conformal Mapping. Dover, New York (1982) · Zbl 0048.31503
[30] Olver, P.J.: Application of Lie Groups to Differential Equations. Springer, New York (1993) · Zbl 0785.58003
[31] Recknagel, A., Schomerus, V.: Boundary deformation theory and moduli spaces of D-branes. Nucl. Phys. B 545, 233–282 (1999) · Zbl 0944.81029
[32] Rohde, S., Schramm, O.: Basic properties of SLE. Ann. Math. 161, 883–924 (2005) · Zbl 1081.60069
[33] Schramm, O.: A percolation formula. Electron. Commun. Probab. 6, 115–120 (2001) · Zbl 1008.60100
[34] Schramm, O., Sheffield, S.: Contour lines of the two-dimensional discrete Gaussian free field. Acta Math. 202, 21–137 (2009) · Zbl 1210.60051
[35] Schramm, O., Wilson, D.B.: SLE coordinate changes. N.Y. J. Math. 11, 659–669 (2005) · Zbl 1094.82007
[36] Sheffield, S.: Exploration trees and conformal loop ensembles. Duke Math. J. 147, 79–129 (2009) · Zbl 1170.60008
[37] Smirnov, S.: Conformal invariance in random cluster models. I. Holomorphic fermions in the Ising model. Ann. Math. (2009, to appear). arXiv:0708.0039
[38] Zhan, D.: Stochastic Loewner evolutions in doubly connected domains. Probab. Theory Relat. Fields 129, 340–380 (2004) · Zbl 1054.60104
[39] Zhan, D.: Some properties of annulus SLE. Electron. J. Probab. 11, 1069–1093 (2006) · Zbl 1136.82014
[40] Zhan, D.: On the reversal of radial SLE, I: Commutation Relations in Annuli (2009). arXiv:0904.0808
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.